# SDR 2018FA0000187

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: General aviation
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 14,807 hours, 9,086 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 67410136
- Part serial: 24177919
- Condition: Corroded
- Location: Rt Mlg
- Part time: 3,260 hours, 2,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRAILING LINK WAS CORRODED. REPAIRED.
